# SDR 96ZZZX2681

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Lt Wing Le Inbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING LEADING EDGE, INBOARD SLOT AREA OUTBOARD END HAS TWO AREAS OF EXFOLIATION WITH CORROSION ON STRAP.  REMOVED CORROSION, FOUND BEYOND LIMITS IAW SRM 57-3-0.  FABRICATED NEW STRAP IAW SRM 57-3-0.  TREATED, PRIMED, AND INSTALLED IAW SRM 51-1-21D.
